Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Fart decreased after taking razo-20mg. Restarted again. What medicine should I take to cure it completely?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
6 years back i was having gas problem. I used to fart too much. No other symptoms except farting . From the endoscopy report the doctor said i had duodenitis. I was administered to take razo-20mg and motiza-mps for 1 month. After that fart decreased but not fully. Previously it used to happen all the day but after taking the tablets it starts at night or in the evening. I continued the tablets for another month and didn't see any i stopped using tablets and now after six years, still i am having the same problem . It starts in the evening or night. What medications should i take to completely cure this gas problem(duodenitis). I am desperate since it has become a hindrance in everything i do.
Posted Fri, 17 Aug 2012 in Abdominal Pain
Answered by Dr. Ketan Vagholkar 44 minutes later
Thanks for writing in.
Duodenitis is mild inflammation of the mucosal lining. The duodenum hardly contains any bacterial flora.Gas formation is due to excessive bacterial action and alteration of enzyme action usually in the small and large intestine. Duodenitis wll not impact gas formation in any way.
I would suggest the following to reduce gas formation.
1. Consumption of partially burnt toast which is a binding agent for various toxins.
2. Plenty of water.Avoidance of aerated drinks.
3. Probiotics like yogurt or buttermilk in one of the daily meals.
4. Carminative preparations at bed time.
5. Stop antacids as suppressing acid will alter the flora.
6. Avoidance of fat XXXXXXX ,oily foods.
7. Cleansing the bowel once a week.(preferably with oral lactulose)
Follow this regime for at least 12 weeks.
I hope this answers your querry.
With regards
Above answer was peer-reviewed by
Follow-up: Fart decreased after taking razo-20mg. Restarted again. What medicine should I take to cure it completely? 3 hours later
My doctor told me that i had duodenitis. Can I just know the cause of the inflammation (duodenitis) in the copy that i sent. Is it due to H pylori bacteria or the acid secreted? Those tablets i was given were they for H pylori bacteria or some other thing. I found on the internet that one of the main causes of duodenitis is H pylori bacteria.

I have been following most of the steps already but still i have those gases.I have been drinking a lot of water since i was diagonised with duodenitis. I don't eat burnt toast at all and i take yogurt everyday. I have never taken an antacid besides the prescription (Razo and motiza). I have aeriated drinks once a week or sometimes twice. I chew food, takes atleat 20minutes to have meals. I have stopped drinking milk again recently. When i was first diagonised i was told to stop drinking milk for a month.Besides all these i still have gas in the night and sometimes even in the day. Sometimes its very less but sometimes its too much and when i am among people or doing some work i can't stop thinking about it. It's become a hindrance towards my objectives. Is there any other thing that i can try doing.
i have another question.Do eggs increase the gas
Thanking you for the reply.
Answered by Dr. Ketan Vagholkar 9 hours later
Thanks for the feedback.
From the endoscopy report it is not possible to determine the presence of infection.
For H pylori infection you need to undergo urease or carbon breath test. Otherwise if there had been XXXXXXX ulceration then a biopsy from the lesion and culture of the biopsy tissue. In your case it is just reddening and there is no ulceration.
A anti H pylori course of triple medications can be taken. But in your case there is no clear indication as such as you do not have any pain or other ulcer symptoms.
Increased stress can cause increased acid secretion which in turn can cause duodenitis.
Eggs can cause severe flatulence in certain individuals.
In your case I feel that strenghtening the bacterial flora of the gut accompanied by reduction in hyperacidity can only give you relief from this symptom.
In addition to the advice already given I would suggest the following.

ECONORM (sachromyces culture) 1 XXXXXXX per day for at least 2 weeks.
This powder is to be mixed in plain water and consumed early in the morning taking care that you do not have anything orally half an hour before and half an hour after the medication)
GLUTAMINE . I XXXXXXX on alternate days for 14 days. This will exert atrophic effect on the lining of intestine and thereby increase the digestive capability of the gut.
For hyperacidity just resort to coating agents like sucralfate only. (1 tsf after every meal) Do not take acid reducing drugs in excess. That can be detrimental to the gut.
If you are stressed by your work schedule,then you can try either yoga or cardio exercising for 30-40 minutes which will help you significantly.
I hope this answers your querries.
With regards
Above answer was peer-reviewed by
Follow-up: Fart decreased after taking razo-20mg. Restarted again. What medicine should I take to cure it completely? 5 hours later
I am planning on buying Econorm (sachromyces culture), glutamine(sachet) and sucralfate. Can i get some more information so that when i go the store i can ask for it without the retailers asking for additional details.

Thanking you for the reply.
Answered by Dr. Ketan Vagholkar 2 hours later
You do not need a prescription for these medications.
Econorm and glutamine are available in XXXXXXX form while sucralfate is available in the form of liquid suspension.
In case if they do ask you tell them that your doc has advised these for better gut functioning.
I hope this answers your doubt.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor